Now showing items 1-16 of 16

    • A study of visibility graphs for time series representations 

      Bergillos Varela, Carlos (Universitat Politècnica de Catalunya, 2020-06-22)
      Bachelor thesis
      Open Access
      En aquest projecte estudiem i presentem el camp dels grafs de visibilitat (visibility graphs) com una forma de representar i caracteritzar sèries temporals tal com va ser introduït per Lucas Lacasa et al. el 2008. Amb els ...
    • Computing congruences of modular forms and Galois representations modulo prime powers 

      Taixes Ventosa, Xavier; Wiese, Gabor (2010)
      Article
      Open Access
      This article starts a computational study of congruences of modular forms and modular Galois representations modulo prime powers. Algorithms are described that compute the maximum integer modulo which two monic coprime ...
    • Computing subfields of number fields and applications to Galois group computations 

      Vela del Olmo, Maria Montserrat (American Mathematical Society (AMS), 2020-01)
      Article
      Open Access
      Review of "Computing subfields of number fields and applications to Galois group computations", Jounal of Symbolic Computations, 93 (2019) 1-20 (https://www.sciencedirect.com/science/article/abs/pii/S0747717118300439)
    • Congruences between modular forms and lowering the level mod l^n 

      Dieulefait, Luis Victor; Taixes Ventosa, Xavier (2009)
      Article
      Open Access
      In this article we study the behavior of inertia groups for modular Galois mod ℓn representations and in some cases we give a generalization of Ribet’s lowering the level result.
    • Differential galois theory and non-integrability of planar polynomial vector fields 

      Lázaro Ochoa, José Tomás; Pantazi, Chara; Acosta Humanez, Primitivo; Morales Ruiz, Juan José (2018-02-26)
      Article
      Restricted access - publisher's policy
      We study a necessary condition for the integrability of the polynomials vector fields in the plane by means of the differential Galois Theory. More concretely, by means of the variational equations around a particular ...
    • Equations of hyperelliptic Shimura curves 

      Molina Blanco, Santiago (2012)
      Article
      Open Access
      We describe a method for computing equations of hyperelliptic Shimura curves attached to indefinite quaternion algebras over Q and Atkin–Lehner quotients of them. It exploits Cerednik–Drinfeld 's non-archimedean uniformization ...
    • From Galois to Hopf Galois: theory and practice 

      Crespo Vicente, Teresa; Río Doval, Ana; Vela del Olmo, Maria Montserrat (2015-09)
      Article
      Open Access
      Hopf Galois theory expands the classical Galois theory by con- sidering the Galois property in terms of the action of the group algebra k [ G ] on K/k and then replacing it by the action of a Hopf algebra. We review the ...
    • Generic Galois extensions for SL_2(F_5) over Q 

      Plans Berenguer, Bernat (Mathematical Publishing, 2007)
      Article
      Open Access
      Let $G_n$ be a double cover of either the alternating group $A_n$ or the symmetric group $S_n$, and let $G_{n-1}$ be the corresponding double cover of $A_{n-1}$ or $S_{n-1}$. For every odd $n\geq 3$ and every field $k$ of ...
    • Induced Hopf Galois structures 

      Crespo Vicente, Teresa; Río Doval, Ana; Vela del Olmo, Maria Montserrat (2016-07-01)
      Article
      Open Access
      For a ¿nite Galois extension K/k and an intermediate ¿eld F such that Gal(K/F)has a normal complement in Gal(K/k), we construct and characterize Hopf Galois structures on K/k which are induced by a pair of Hopf Galois ...
    • Non-isomorphic Hopf Galois structures with isomorphic underlying Hopf algebras 

      Crespo, Teresa; Río Doval, Ana; Vela del Olmo, Maria Montserrat (2014-10-30)
      Article
      Restricted access - publisher's policy
      We give a degree 8 non-normal separable extension having two non-isomorphic Hopf Galois structures with isomorphic underlying Hopf algebras.
    • On fields of definition of torsion points of elliptic curves with complex multiplication 

      Dieulefait, Luis Victor; Gonzalez Jimenez, Enrique; Jiménez Urroz, Jorge (2011-06)
      Article
      Open Access
      For any elliptic curve E defined over the rationals with complex multiplication (CM) and for every prime p, we describe the image of the mod p Galois representation attached to E. We deduce information about the field of ...
    • On the integrability of polynomial fields in the plane by means of Picard-Vessiot theory 

      Lázaro Ochoa, José Tomás; Morales Ruíz, Juan José; Acosta Humánez, Primitivo Belén; Pantazi, Chara (2012-01-12)
      External research report
      Open Access
      We study the integrability of polynomial vector fields using Galois theory of linear differential equations when the associated foliations is reduced to a Riccati type foliation. In particular we obtain integrability results ...
    • Ordinary CM forms and local Galois representations 

      Castellà Cabello, Francesc (Universitat Politècnica de Catalunya, 2009-07)
      Master thesis
      Open Access
      "The p-adic Galois representation \rho_f attached to a p-ordinary newform f of weight k>1 is known to be reducible when restricted to a decomposition group D_p at p. Ralph Greenberg asked for a characterization of those f ...
    • Scholz-Reichardt’s Theorem 

      Sáez Coma, Alejandro (Universitat Politècnica de Catalunya, 2018-07)
      Bachelor thesis
      Open Access
      In this thesis we examine the proof of a theorem due to Scholz and Reichardt in 1937. It states that any odd p-group occurs as a Galois group over the rationals.
    • The Hopf Galois property in subfield lattices 

      Crespo Vicente, Teresa; Río Doval, Ana; Vela del Olmo, Maria Montserrat (2016-01-01)
      Article
      Open Access
      Let K/k be a finite separable extension, n its degree and (K) over tilde /k its Galois closure. For n <= 5, Greither and Pareigis show that all Hopf Galois extensions are either Galois or almost classically Galois and they ...
    • The Kronecker-Weber Theorem 

      Fulton Arrufat, Damià (Universitat Politècnica de Catalunya, 2018-07)
      Bachelor thesis
      Open Access
      In this bachelor's thesis we give a complete proof of the Kronecker-Weber theorem, which states that every finite abelian extension over the field of rational numbers Q is contained in some cyclotomic extension of Q. We ...